Next Article in Journal
A New Formulation for the Capacitated Lot Sizing Problem with Batch Ordering Allowing Shortages
Next Article in Special Issue
Contact Metric Spaces and pseudo-Hermitian Symmetry
Previous Article in Journal
On the Growth of Some Functions Related to z(n)
Previous Article in Special Issue
Chen Inequalities for Statistical Submanifolds of Kähler-Like Statistical Manifolds

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 877

Article: Hypersurfaces of a Sasakian Manifold
Authors: by , , and
Link: https://www.mdpi.com/2227-7390/8/6/877

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop